# SDR AALA202207075978

- Difficulty date: June 20, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 17,241 hours, 7,157 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON SHIELD LOCATED BETWEEN STA 767 AND 787 AND STR 25R. REPLACED CORRODED SHIELD WITH NEW SHIELD PER AARD 51-00-05-1.
